Jump to content
Important Survey - Please Participate ×

Zoloft Taper?


[cu...]

Recommended Posts

Hello Buddies,

 

It's been a wild ride since my initial Introduction back on June 5th.

 

http://www.benzobuddies.org/forum/index.php?topic=32557.msg471387#msg471387

 

After leaving the hospital on 4 different medications, I've gotten off all of them with the exception of Zoloft. As you can see in my signature, I've been on a 50mg (relatively small) dose since May 23rd. I saw my pdoc a few weeks ago and she strongly encouraged me to stay on it until late December when I'm scheduled to see her again.

 

Here's my dilemma - I was never depressed to begin with and I'm not even sure if Zoloft is doing anything for me. For what it's worth, it seems to make me sweat like a pig that knows he's dinner, and has caused me to gain some weight.

 

Can anyone offer advice on a Zoloft taper? Considering the drugs I've managed to get off, I'm not overly worried. I'd just rather be safe than sorry.

 

Thanks in advance for any advice!

 

Craig

 

 

 

 

 

Link to comment
Share on other sites

  • 3 weeks later...

Zoloft F'd me up BAD!!!  It can be physically addicting, so I would not stay on it longer than needed.  I would start tapering and see how you do.  Some people quit no problem, other people go through heck.  Give yourself a few days after each cut to see if you're stable.

 

Pdocs et al have NO IDEA how this stuff works, they really don't, so take their opinion with a grain of salt.  If you run into any problems coming off zoloft, the folks at paxilprogress.org have a lot of info and help with those class of drugs.

 

Best of luck!

 

Link to comment
Share on other sites

×
×
  • Create New...